Just a query: I have had a cough for over 10 weeks now...GP said nothing I. Chest so may be sinuses

, have taken my steroid meds now for 5 weeks and couch still here and seems to be more often than previously..... I take pregablin, citalopram and co codamol and have queried if meds are cause!!!! Unfortunately not even the salbutamol inhaler makes breathing easier after coughing bout and fed up sounding like I'm a smoker every day" can anyone shed some light on this or do others also find they have similar annoying coughs? Thanks Y xxxxxxx

15 Replies

  • I had a allergy test done and found out what I was allergic too. My cough went on for nearly a year. Specialists said it could very well be allergies. I took shots for them for about a year. I don't cough like that anymore and I am a smoker( well e-cig). Maybe this info helps a little.

  • This does help as I do have hayfever and normally my antihistamine works well but maybe I'm used to it now!! Thanks very much xx

  • Please go back to your GP. They say if you have a cough for over 3 weeks, get it checked out.

    There is obviously something not quite right here. If you are not happy with your current GP, then see another if you can to get proper answers. It may well be a allergy as klfh1 suggested.

    Pls let us know how you get on xxxxx

  • Thanks I was arming myself with info as you have to wait for docs appointment and earliest they have is 01 July xx just want to go prepared as a lot of you on here are long time sufferers and have an encyclopaedia of information is genuinely trust lol xxx thanks all for taking few mins to reply xx

  • We truly care my friend xxx

  • I had a sinus flare up and I have hayfever so steroid is for sinuses.... Inhaler is to help as breathing affected due to sinuses running down back throat. X

  • Avamys, fluticasone furoate is name of spray :) xxxx

  • I am so genuinely sorry to read that and I sincerely hope that you can find some resolution and relief to this issue. I have both Asthma and COPD, and a correlated airway so I am prescribed 10mg of steroids (Prednisolone) daily along with my Ventolin, Atrevent and Symbicort inhalers; yet I still have a persistent cough. I also have a C-PAP Machine and a Nebuliser either side of my bed.

    I would definitely get this checked out just to have other illnesses ruled out of the equation. I want to sincerely wish you all the best of luck.

    All my hopes and dreams for you


  • Just looked up pregabalin on

    Respiratory side effects or pregabalin

    Dyspnoea (breathlessness) epistaxis (nose bleeds), cough, nasal congestion, rhinitis, snoring, nasal dryness

    Pulmonary oedema , throat tightness

  • Sounds like this May be my cause thanks xx

  • Also Citalopram

    Respiratory side effects

    Yawning, rhinitis, sinusitis

    Rare, coughing

    Makes you think!

  • Just a thought - lots of fibromites have acid reflux at night. This can give you a sore throat and a cough. Ask your GP to consider giving you a PPI medication like omeprazole for a few weeks xx

  • Cough is not part of Fibro . Ask your doc to do X-Ray of lungs. When you are a Fibro patient, sometimes that is all they see . I almost died last year because my doc thought another pain and breathing difficulties were just

    more Fibro . The next day I was in ER with pneumonia and 2 blood clots in my lungs . Simple x-rat would have shown .

  • Going for x ray tomorrow she don't think cough to do with meds but has no clue what it is :( thinking asthma clinic also and referral back to ENT also thanks all xxx

  • I hop e you get it sorted.i had my cough fro 2 years and like you Gp said "chest is fine"but considered nothing else.

You may also like...